For short term relief of cold and flu symptoms including aches and pains, headache, feverishness, blocked nose, tickly sore throat and chesty coughs.
When you're struggling to cope with all the major symptoms of cold and flu, take Lemsip Max All in One Liquid. It provides effective and soothing relief from a headache, fever, sore throat, blocked nose and a chesty cough in a soothing liquid format.Lemsip Max All in One Liquid contains three active ingredients; paracetamol (1000mg), cetylpyridinium Chloride (3mg) and guaifenesin (200mg). Paracetamol helps relieve aches, pains, sore throats and fever associated with colds and flu, while cetylpyridinium is an antiseptic that helps to relieve the symptoms of a sore throat. Guaifenesin has also been added as it acts as an expectorant, for the relief of chesty cough. And because it's Max Strength, you can trust it will ease the symptoms of even the heaviest bouts of cold or flu!
Please read the leaflet provided carefully before use.Shake the bottle for at least 10 seconds before use. For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs.DirectionsNew DosageHow to take: Never give more medicine than shown in the table. For oral useAge: Adults (16 years and over) - Dose and how often to take: Fill the measure cup to the 20ml mark and take one 20 ml dose (four 5ml spoonfuls).Age: Children 12-15 years. - Dose and how often to take: Fill the measure cup to the 15ml mark and take one 15ml dose (three 5ml spoonfuls).Always use the measuring cup supplied with the pack. Do not overfill the measuring cup. Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Rinse the measure cup after use.Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.Do not give to children under 12 years of age.
: Each 20ml dose of oral solution contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg,Also includes Sorbitol E420, Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol (see leaflet)
Adults and Children Aged 12 Years and over
Max Temp ¦C: 25Do not store 25¦C. In order to protect from light, keep the container in the outer carton. Keep container tightly closed.For short tem use only.If symptoms persist consult your doctor.Warning: Do not exceed the stated doseWarningsThis product contains a decongestant. Do not take with other products for the relief of colds, flu or congestion.Do not take if: you are pregnant, if you are allergic to any of the ingredients, if you have overactive thyroid or you are taking or have taken MAOI'S (antidepressants) within 14 days.Keep all medicines out of the sight and reach of children.Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice shoul be sought in the event of an overdose, even if you feel well.